# SDR QXEA200701581

- Difficulty date: October 20, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 16,434 hours, 16,731 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697071272
- Condition: Damaged
- Location: Prop Deice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2486: THE CAPTAIN'S SIDE PROP DEICE WAS CAUSING THE PROP DEICE CAUTION LIGHT TO ILLUMINATE.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED NR 6 PROP DEICE WIRE HARNESS IAW Q400 AMM 61-10-06-400-805.  PERFORMED FUNCTIONAL TEST OF PROP DEICE SYSTEM IAW Q400 AMM 30-61-00-720-801.  OPS CHECK GOOD WITH NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
